# SDR UIEA2024051900394

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1705 S42l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN BS1705 STR 42L FOUND CORROSION.( SKIN CORROSION AREA REPAIRED AS PER SRM 53-00-01-2R-1 REPAIR 1 FIG 201 DETAIL I. NO FURTHER DEFECTS NOTED. )
